Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conditions suffisantes de résolubilité locale pour des opérateurs invariants à gauche sur des groupes nilpotents. II


Author: Pierre Lévy-Bruhl
Journal: Trans. Amer. Math. Soc. 293 (1986), 593-603
MSC: Primary 22E30; Secondary 35A07, 58G05
DOI: https://doi.org/10.1090/S0002-9947-1986-0816312-0
MathSciNet review: 816312
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: On donne des conditions suffisantes de résolubilité locale pour des opérateurs différentiels invariants à gauche sur certains groupes de Lie nilpotents gradués. Ces conditions portent sur l'image de l'opérateur par certaines représentations unitaires irréductibles du groupe.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 35A07, 58G05

Retrieve articles in all journals with MSC: 22E30, 35A07, 58G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0816312-0
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society